# SDR AALA201705289003

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 53,187 hours, 21,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR RETAINER IS LOOSE.  ADJUSTED GIRT BAR RETAINER IAW AMM 25-66-02.  OPERATIONAL CHECKED GOOD.
